On the Homology Structure of Submersions.

J. Wolfgang SMITH

Mathematische Annalen (1971)

  • Volume: 193, page 217-224
  • ISSN: 0025-5831; 1432-1807/e

How to cite


SMITH, J. Wolfgang. "On the Homology Structure of Submersions.." Mathematische Annalen 193 (1971): 217-224. <http://eudml.org/doc/182722>.

author = {SMITH, J. Wolfgang},
journal = {Mathematische Annalen},
pages = {217-224},
title = {On the Homology Structure of Submersions.},
url = {http://eudml.org/doc/182722},
volume = {193},
year = {1971},

AU - SMITH, J. Wolfgang
TI - On the Homology Structure of Submersions.
JO - Mathematische Annalen
PY - 1971
VL - 193
SP - 217
EP - 224
UR - http://eudml.org/doc/182722
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.